MathSciNet Relay Station
MathSciNet bibliographic data
MR1677474 65D32
Calvetti, D.; Golub, G. H.; Gragg, W. B.; Reichel, L. Computation of Gauss-Kronrod quadrature rules. Math. Comp. 69 (2000), no. 231, 1035–1052.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement